# SDR SWAA2012112609825

- Difficulty date: November 13, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE LOCATED AT BS 540 AND S-27R IN AIR CONDITIONING DISTRIBUTION BAY.  REPLACED STRINGER SPLICE LOCATED AT BS 540 S-27R IN AIR CONDITIONING DISTRIBUTION BAY IAW SRM B737-300 51-40-02, 51-10-02 AND DRAWING 65-45769.
